# SDR U0GA128868

- Difficulty date: July 2, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N812DR
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0752
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311936701
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPLACED 500 DEGREE DETECTOR.
